# SDR DALA1131350929

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 59,800 hours, 45,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND FORWARD CABIN EMERGENCY PATHWAY LIGHTS INOPERATIVE DURING TEST.  MAINTENANCE FOUND HARNESS PLUG DISCONNECTED AT ROW 2D, RECONNECTED PLUG.  OPERATION CHECKS GOOD.  AIRCRAFT CLEARED FOR CONTINUED SERVICE.
